# SDR COMA0760026

- Difficulty date: January 13, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N589CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 27,917 hours, 24,892 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Part number: M817142DE1
- Condition: Faulty
- Location: Left Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5207 - RECEIVED WING OVERHEAT MESSAGE.  LEFT WING LEADING EDGE IS RED ON SYNOPTIC PAGE.  DIVERTED TO ACY AND LANDED WITHOUT INCIDENT.  FERRIED TO CVG.  REPLACED LEFT WING ANTI-ICE SENSOR TERMINAL BLOCK.  NO FURTHER DEFECTS.
